# SDR 95FDEA01547

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD THRESHOLE SILL PLATE CORRODED AT STA 560.  REMOVED CORROSION PER 51-10-6 PG 4 TO 5, INSTALLED DOUBLER AT STA 560 PER SRM 53-10-9 PG 11, REF NR 0098.
